# SDR AWKA2021013001

- Difficulty date: January 28, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N547XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20281
- Aircraft time: 13,010 hours, 5,625 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: P, R
- Precautionary procedure: A, O

## Discrepancy

FLIGHT CREW NOTED DURING CLIMB OUT THAT THE ENGINES DIDN’T APPEAR TO BE SYNCHRONIZED VERY WELL.  ONCE THEY ACHIEVED CRUISE ALTITUDE, SMALL ADJUSTMENTS WERE MADE TO BOTH ENGINE POWER SETTINGS.  IT THEN BECAME APPARENT THAT IF THE POWER WAS REDUCED ON THE LEFT ENGINE THAT THEY COULD NOT INCREASE THE POWER TO A HIGHER SETTING, THE RIGHT ENGINE WAS OPERATING NORMALLY.  AFTER CONSULTING WITH MX CONTROL, THE DECISION WAS MADE TO DIVERT AND LAND AS SOON AS POSSIBLE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO SLC, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LOOSE P3 LINE CONNECTION ON ECU B (LT ENGINE).  THE CONNECTION WAS PROPERLY TORQUED, AND GROUND ENGINE RUNS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
